[Recurrence of acquired factor V inhibitor after four years of remission].
Аннотация
Acquired factor V inhibitor (AFV-I) is a rare bleeding disorder wherein autoantibodies are developed against coagulation factor V (FV). The clinical symptoms are variable, from laboratory abnormalities without bleeding to life-threatening hemorrhage. We report herein the case of a patient with AFV-I with two relapses 4 years after the first remission. A 66-year-old male was diagnosed with AFV-I in March 20XX-4. He was treated with prednisolone (PSL) at 50 mg/day and achieved remission within 1 month. PSL dose was tapered to oral administration of 2.5 mg every other day, and long-term remission was maintained. He had been treated with dual antiplatelet therapy (DAPT) for old myocardial infarction. FV activity was markedly reduced to 3.4%, and FV inhibitor was detected (1.0 BU/ml) in May 20XX. We followed the patient without increasing the treatment dose for 2 months, but no spontaneous improvement was seen. Because DAPT was ongoing, we judged that the bleeding risk was high, although only minor bleeding symptoms appeared. PSL was therefore increased to 40 mg/day in June. FV inhibitor rapidly disappeared. When PSL dose was gradually decreased, FV activity decreased, and subcutaneous bleeding occurred in February 20XX+1. PSL dose was increased again for the second relapse, and the patient achieved remission. Few reports have described recurrent AFV-I, and no cases of two relapses have been reported. We believe that this case report is useful for examining the long-term management of AFV-I.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.